# SDR SWIA20230100005

- Difficulty date: January 5, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE - SIX OF THE PICKET FENCE REPAIR PLATES HAVE DAMAGE FROM LINER SCREWS WL103.00. (MARKED)     (C-CHECK RO 2/26/2023)    COMPLIED WITH REO 601R-53-61-7951 REV-- DATED 2023-01-22 FOR REAR PRESSURE BULKHEAD FORWARD FACE REPAIR M-337 AND SKYWEST TASK CARD 51-900-1003SKY COMPLIED WITH.
